# SDR DALA2023053004337

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 72,395 hours, 9,551 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3314 - ATO - AT 5 KNOTS DUE TO GREEN RSVR LO LEVEL ECAM MSG. CORRECTIVE ACTION: REPLACED LEFT GEAR BRAKE FLEX LINE. (4795124)
